Publicación: Application of generalised finite differences method to reflection and transmission problems in seismic SH waves propagation
dc.contributor.author | Ureña, Miguel | |
dc.contributor.author | Benito Muñoz, Juan J. | |
dc.contributor.author | Ureña, Francisco | |
dc.contributor.author | Salete Casino, Eduardo | |
dc.contributor.author | Gavete, Luis | |
dc.contributor.author | Muelas Rodríguez, Ángel | |
dc.date.accessioned | 2025-01-07T11:29:48Z | |
dc.date.available | 2025-01-07T11:29:48Z | |
dc.date.issued | 2017-01-09 | |
dc.description | La versión registrada de este artículo, publicado por primera vez en Mathematical Methods in the Applied Sciences, 41(6),Pages 2328-2339, está disponible en línea en el sitio web del editor: https://doi.org/10.1002/mma.4268 The copyrighted version of this article, first published in Mathematical Methods in the Applied Sciences, 41(6),Pages 2328-2339, is available online at the publisher's website: https://doi.org/10.1002/mma.4268 | |
dc.description.abstract | A matrix formulation of the generalised finite difference method is introduced. A necessary and sufficient condition for the uniqueness of the solution is demonstrated, and important practical consequences are obtained. A generalised finite differences scheme for SH wave is obtained, the stability of the scheme is analysed and the formula for the velocity of the wave due to the scheme is obtained in order to deal with the numerical dispersion. The method is applied to seismic waves propagation problems, specifically to the problem of reflection and transmission of plane waves in heterogeneous media. A heterogeneous approach without nodes at the interface is chosen to solve the problem in heterogeneous media. | en |
dc.description.version | versión final | |
dc.identifier.citation | Ureña, M., Benito, J., Ureña, F., Salete, E., Gavete, L. and Muelas, A. , (2019) Application of generalised finite differences method to reflection and transmission problems in seismic SH waves propagation. Mathematical Methods in the Applied Sciences, 41(6),Pages 2328-2339. https://doi.org/10.1002/mma.4268 | |
dc.identifier.doi | https://doi.org/10.1002/mma.4268 | |
dc.identifier.issn | 0170-4214 e-ISSN: 1099-1476 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14468/25118 | |
dc.journal.title | Mathematical Methods in the Applied Sciences | |
dc.journal.volume | 41 | |
dc.language.iso | en | |
dc.page.final | 2339 | |
dc.page.initial | 2328 | |
dc.publisher | Wiley | |
dc.relation.center | Facultades y escuelas::E.T.S. de Ingenieros Industriales | |
dc.relation.department | Ingeniería de Construcción y Fabricación | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/deed.es | |
dc.subject | 33 Ciencias Tecnológicas::3310 Tecnología industrial | |
dc.subject.keywords | Meshless methods | es |
dc.subject.keywords | generalized finite difference method | es |
dc.subject.keywords | geophysics | es |
dc.title | Application of generalised finite differences method to reflection and transmission problems in seismic SH waves propagation | en |
dc.type | artículo | es |
dc.type | journal article | en |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 86523637-0995-45f4-81c6-3440ed55bb88 | |
relation.isAuthorOfPublication | e58b3763-6d5d-49c1-8d1e-00a9b2f15f72 | |
relation.isAuthorOfPublication.latestForDiscovery | e58b3763-6d5d-49c1-8d1e-00a9b2f15f72 |
Archivos
Bloque original
1 - 1 de 1
Cargando...
- Nombre:
- Salete_Casino_Eduardo_Seismic SH waves.pdf
- Tamaño:
- 381.98 KB
- Formato:
- Adobe Portable Document Format